Curist – Generic Xyzal Levocetirizine 5 mg – (90 Tablets) – Allergy Pills, 24 Hour Allergy Relief – Allergy Medicine
COMPARE TO XYZAL – Levocetirizine dihydrochloride 5 mg is the same active ingredient in Xyzal Allergy 24-Hour at the same strength.
LONG LASTING ALLERGY RELIEF: Active ingredients Levocetirizine Dihydrochloride 5 milligram tablets work to reduce your symptoms and provide relief all day and night. Say hello to the strongest Levocetirizine on the market, not even Xyzal is stronger!
FIGHT YOUR TOUGHEST ALLERGY SYMPTOMS: Say goodbye to sneezing, a runny & itchy nose, itchy, watery eyes, & a scratchy throat, and get back to feeling your best.